# SDR SWIA200921838

- Difficulty date: June 20, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 20,462 hours, 15,806 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4666 - SECTION OF EMERGENCY FLOOR LIGHTING INOP.  RESECURED CONNECTOR.
